# SDR FDEA201810022765

- Difficulty date: October 2, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 97,074 hours, 41,011 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC60392
- Part serial: LTV46525
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD ELEVATOR LWR SURFACE HAS (1 EACH ) DENTS. EVALUATED DENT RT I/B ELEVATOR LWR SURFACE, FOUND TO BE OUT OF LIMITS IAW SRM 55-00-01 FIG 1A. REPAIRED DENT IAW SRM 55-00-01 FIG NR 3. REF EA 8-5520-T0342588. STABILIZERS - ELEVATORS - RT I/B ELEVATOR, LWR SURFACE DENT - SRM REPAIR RSC TRACKING. MAJOR REPAIR.
